# SDR SWIA200718824

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 32,508 hours, 47,171 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 5781 - ON TAXI OUT, RECEIVED A TRIPLE CHIME WITH AURAL "OIL PRESSURE" MESSAGE.  FOUND OIL LEAKING PAST THE FILLER CAP.  ADJUSTED CAP TENSION WITH NO FURTHER LEAKS NOTED.
